MathSciNet Relay Station
MathSciNet bibliographic data
MR445136 35Q99 (58C15)
Beale, J. Thomas The existence of solitary water waves. Comm. Pure Appl. Math. 30 (1977), no. 4, 373–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement